MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY EMMA CAPNOGRAPH; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

MASIMO - 15750 ALTON PKWY EMMA CAPNOGRAPH; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 27803
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacuring narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted., other, other text: initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: j6t 6c1.Device evaluated by mfr: device not returned.
 
Event or Problem Description
The customer reported the emma module has a low etco2 reading.No consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
Other, other text: the returned emma was evaluated.The device passed visual inspection and functionality testing.The device was able to obtain measurements for all enable parameters and no product performance issues related to measurement was identified.The device was determined to be functioning as designed.E1: initial reporter zip code exceeded allowable field length, initial reporter zip code is as follows: (b)(6).Health effect impact code: no adverse event, no patient impact.
 
Event or Problem Description

Brand Name
EMMA CAPNOGRAPH
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key16358002
Report Number3019388613-2023-00025
Device Sequence Number6947189
Product Code CCK
UDI-Device Identifier07350046131033
UDI-Public07350046131033
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K072813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27803
Device Catalogue Number3639
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2023
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date02/10/2023
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown